Previous |  Up |  Next


Title: Existence of multiple solutions for a third-order three-point regular boundary value problem (English)
Author: Šenkyřík, Martin
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 119
Issue: 2
Year: 1994
Pages: 113-121
Summary lang: English
Category: math
Summary: In the paper we prove an Ambrosetti-Prodi type result for solutions $u$ of the third-order nonlinear differential equation, satisfying $u'(0)=u'(1)=u(\eta)=0,\ 0\leq\eta \leq 1$. (English)
Keyword: boundary value problem
Keyword: lower and upper solutions
Keyword: degree theory
Keyword: Ambrosetti-Prodi type theorem
Keyword: coincidence degree
Keyword: Nagumo functions
Keyword: Ambrosetti-Prodi results
MSC: 34B10
MSC: 34B15
idZBL: Zbl 0805.34018
idMR: MR1293243
DOI: 10.21136/MB.1994.126080
Date available: 2009-09-24T21:03:45Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] A. Ambrosetti, G. Prodi: On the inversion of some differentiate mappings with singularities between Banach spaces.Ann. Mat. Pura Appl. 93 (4) (1972), 231-247. MR 0320844, 10.1007/BF02412022
Reference: [2] S. H. Ding, J. Mawhin: A multiplicity result for periodic solutions of higher order ordinary differential equations.Differential and Integral Equations 1(1). Zbl 0715.34086, MR 0920487
Reference: [3] C. Fabry J. Mawhin, M. Nkashama: A multiplicity result for periodic solutions of forced nonlinear second order ordinary differential equations.Bull. London Math. Soc. 18 (1986), 173-180. MR 0818822, 10.1112/blms/18.2.173
Reference: [4] J. Mawhin: Topological degree methods in nonlinear boundary value problems.CBMS Regional Confer. Ser. Math. No. 40. Amer. Math. Soc., Providence, 1979. Zbl 0414.34025, MR 0525202, 10.1090/cbms/040
Reference: [5] J. Mawhin: First order ordinary differential equations with several solutions.Z. Angew. Math. Phys. 38 (1987), 257-265. MR 0885688, 10.1007/BF00945410
Reference: [6] M. Šenkyřík: Method of lower and upper solutions for a third-order three-point regular boundary value problem.Acta Univ. Palack. Olomouc. Fac. Rerum Natur. Math. XXXI (1992), 60-70. MR 1212606


Files Size Format View
MathBohem_119-1994-2_1.pdf 924.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo